# SDR AALA201705119023

- Difficulty date: May 10, 2017
- Submitted: May 13, 2017
- Operation: Air carrier
- Aircraft: N9626F
- Make and model: Doug MD 83
- Aircraft serial: 53596
- Aircraft time: 51,983 hours, 25,355 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  FLIGHT ATTENDANT EMERGENCY FLASHLIGHT AFT CABIN RIGHT JUMPSEAT NEAR TAILCONE IS INOPERATIVE.  REMOVED AND REPLACED FLASHLIGHT BATTERY IAW AMM 25-60-00.  OPERATIONAL CHECK GOOD.
